MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 11; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 11; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgery was scheduled on (b)(6) 2020 due to the breakage of the stem which was revised at the revision surgery on (b)(6) 2020.The surgeon planned to remove the broken distal end of the stem and perform orif, or to remove all of the stem.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.Examination of the provided images confirms the reported femoral stem fracture.It is known this patient sustained a major bone fracture while a competitor stem was in-situ and numerous cerclage wires were used in repair when the depuy device was implanted.The depuy stem fracture is in this area.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot = lot 5278921.A device manufacturing records (dhr) review was requested.The dhr analysis showed an initial conformance of this product / lot with regards to its specification.There was no deviation or non-conformance.Device history review = a device manufacturing records (dhr) review was requested.The dhr analysis showed an initial conformance of this product / lot with regards to its specification.There was no deviation or non-conformance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Examination of the provided images confirms the reported femoral stem fracture.It is known this patient sustained a major bone fracture while a competitor stem was in-situ and numerous cerclage wires were used in repair when the depuy device was implanted.The depuy stem fracture is in this area.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : lot 5278921.A device manufacturing records (dhr) review was requested.The dhr analysis showed an initial conformance of this product / lot with regards to its specification.There was no deviation or non-conformance.Device history review : a device manufacturing records (dhr) review was requested.The dhr analysis showed an initial conformance of this product / lot with regards to its specification.There was no deviation or non-conformance.

Brand Name
CORAIL REVISION STEM STD 11
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10521467
Report Number1818910-2020-19859
Device Sequence Number3055807
Product Code LWJ
UDI-Device Identifier10603295262305
UDI-Public10603295262305
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98011
Device Catalogue NumberL98011
Device Lot Number5278921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2021
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer12/18/2020
02/19/2021
03/24/2021
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date12/18/2020
03/02/2021
03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR